# SDR IPXA2018090733647

- Difficulty date: September 6, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 56,172 hours, 12,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR R1 EMERGENCY PNEUMATIC BOTTLE BELOW GREEN BAND. SVC R1 DOOR BOTTLE TO GREEN BAND AND LEAK CHECK FOUND SATIS PER AMM 12-25-04.
